# SDR SWIA200922841

- Difficulty date: October 8, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 14,907 hours, 12,115 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY FLOOD LIGHT INOP.  (FLT 6158)  RELAMPED EMERGENCY LIGHT.
